# SDR IPXA2023082060594

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 66,032 hours, 22,337 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 1305027
- Part serial: 24A0248
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAB ALT AUTO1 STS MSG REF FIM 21-31 TASK 801 , 21-31 TASK 809 AND 21-31 FAULT TREE 803 CANBIN PRESSURE CONTROLLER BITE PROCEDURE . FOUND THE  "SELECTOR" FAULT LT ON. REPLACED THE CABIN PRESSURE SELECTOR PANEL AND TEST OK, PER AMM 21-31-01-401. MEL CLOSED AND PLACARD REMOVED.
